IJCsatellite/nlin

Paper: nlin.SI/0504006
Date: Mon, 4 Apr 2005 07:30:26 GMT   (33kb)

Title: On Justification of Gibbs Distribution

Authors: V. V. Kozlov

Comments: 14 pages, 2 figures

Subj-class: Exactly Solvable and Integrable Systems

Journal-ref: Regular and Chaotic Dynamics, 2002 Volume 7 Number 1

The paper develop a new approach to the justification of Gibbs canonical distribution for Hamiltonian systems with finite number of degrees of freedom. It uses the condition of nonintegrability of the ensemble of weak interacting Hamiltonian systems.

( http://arXiv.org/abs/nlin/0504006 , 33kb)


© Copyright 2013 Kei Tokita, Powered by Pukiwiki.  Last-modified: Sun, 23 Jun 2013 13:50:21 JST (2339d)   リロード   新規 編集 凍結 差分 添付 複製 改名   トップ 一覧 検索 最終更新 バックアップ   ヘルプ   最終更新のRSS